Journal of Applied Mathematics and Stochastic Analysis
Volume 9 (1996), Issue 1, Pages 77-86

Painleve analysis of a class of nonlinear diffusion equations

P. Chandrasekaran and E. K. Ramasami

Bharathiar University, Department of Mathematics, Coimbatore 641046, India

Received 1 October 1994; Revised 1 October 1995

Copyright © 1996 P. Chandrasekaran and E. K. Ramasami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study the Painleve analysis for a class of nonlinear diffusion equations. We find that in some cases it has only the conditional Painleve property and in other cases, just the Painleve property. We also obtained special solutions.